# SDR CA081114003

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,015 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 2227271300
- Condition: Cracked
- Location: Rudder
- Part time: 3,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSP THE RUDDER PEDAL WAS FOUND CRACKED.
